Apo Health ibuprofen 200mg caplets 24 pack comes in a white colored capsule, coated with biconvex film on both sides. Once the caplets are ingested, it temporarily reliefs someone of pain and discomfort related to migraine, headaches, muscular aches, dental pain, and arthritic pain and reduces fever.
● Contains Ibuprofen 200 mg.
● This Medicines is to be taken orally i.e. by mouth.
● The capsules have a shelf life of 2 years and should be stored below 30 degrees Celsius.
Should not be consumed by a person who is suffering from stomach ulcers, impaired kidney function, heart failures, allergic to anti-inflammatory Medicines Or in the last 3 months of pregnancy.
Rating & Reviews